# SDR SOKF20180430004

- Difficulty date: April 27, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N496TA
- Make and model: Airbus A320-233
- Aircraft serial: 3113
- Aircraft time: 40,908 hours, 16,409 cycles
- Engine: Iae V2527A5
- Engine time: 46,277 hours, 19,214 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Contactor
- Part number: ABS162928A0
- Part serial: 2611
- Condition: Damaged
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT RETURN TO DEPARTURE DUE TO AN ECAM WARNING FOR THE CENTER TANK PUMP 1, LOW PRESSURE AND CENTER TANK PUMP 2, LOW PRESSURE PREVIOUSLY.  REPLACED THE CONTACTOR GFI FOR THE CENTER TANK PUMP 2 SUPPLY 70QA IAW ESPM 50-46-50,  INSTALLATION SATISFACTORY CLEARED DMI AND CTR TANK PUMP 1 LOW PRESSURE, FAULT LIGHT ON,  IAW TSM 28-21-00-810-813-A, REPLACED THE NR 1 PUMP 37QA IAW AMM 28-21-51-000-002-A, AND AMM 28-21-51-400-002-A.  OPS CHECKED IAW AMM 28-21-51-710-052-A.  AIRCRAFT RETURNED TO NORMAL OPERATIONS.
